# SDR DLL13954168

- Difficulty date: September 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N782DL
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1006
- System (JASC): 5711 · Wing Spar
- Part: Rear Spar
- Part number: 1527095
- Condition: Cracked
- Location: Ws 116-151
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT WING REAR SPAR WAS FOUND WITH A CRACK LOCATED AT OWS 126 (2.75 INCHES LONG).  THE CRACK EXTENDS ABOVE AND BELOW A FASTENER HOLE.  DURING REMOVAL OF THE ATTACHING STRUCTURE, ANOTHER 1 INCH CRACK WAS FOUND AT OWS 147.  ACCOMPLISHED REPAIRS PER DL ERA 271930-14.
